# SDR ASAA9610083

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: H1010154
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLT 861 - ON ARRIVAL, CREW REPORTED THE NOSE LANDING GEAR DOWN AND LOCKED (GREEN) LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  LANDED WITHOUT INCIDENT.  UNABLE TO DUPLICATE MALFUNCTION ON GROUND, CYCLED GEAR MULTIPLE TIMES AND OPERATED NORMALLY.  REPLACED NOSE LANDING GEAR DOWNLOCK SENSOR AS PRECAUTIONARY MEASURE.  (M)
